# SDR AALA202312264429

- Difficulty date: December 6, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 69,170 hours, 32,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 24 C EMERGENCY EXIT LIGHT BROKEN.   MAINTENANCE REPLACED EXIT LIGHT HOUSING ASSY AND ENDBAY BUMPER AT 24C. REF CMM 25-22-52.
